# SDR SWAA2023052351340

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 23,816 hours, 11,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOP<[01] R&R EMERGENCY LIGHTS BATTERY CHARGER & BATTERY PACK REF MM 33-51-06 OPS CK GOOD
